Bitopological spaces from quasi-proximities

Gastl, George C.

Portugaliae mathematica (1974)

  • Volume: 33, Issue: 4, page 213-218
  • ISSN: 0032-5155

How to cite

top

Gastl, George C.. "Bitopological spaces from quasi-proximities." Portugaliae mathematica 33.4 (1974): 213-218. <http://eudml.org/doc/115242>.

@article{Gastl1974,
author = {Gastl, George C.},
journal = {Portugaliae mathematica},
language = {eng},
number = {4},
pages = {213-218},
publisher = {Sociedade Portuguesa de Matemática},
title = {Bitopological spaces from quasi-proximities},
url = {http://eudml.org/doc/115242},
volume = {33},
year = {1974},
}

TY - JOUR
AU - Gastl, George C.
TI - Bitopological spaces from quasi-proximities
JO - Portugaliae mathematica
PY - 1974
PB - Sociedade Portuguesa de Matemática
VL - 33
IS - 4
SP - 213
EP - 218
LA - eng
UR - http://eudml.org/doc/115242
ER -

NotesEmbed ?

top

You must be logged in to post comments.